# SDR MALA954650

- Difficulty date: September 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2693C
- Make and model: Swrngn SA227AC
- Aircraft serial: AC659B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Condition: Cracked
- Location: Batt Box
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE PERSONNEL FOUND A CRACK AT THE RIGHT WING AFT OUTBOARD BATTERY BOX CORNER.  THEY REPAIRED THE CRACK BY REMOVING THE SKIN SEGMENT AND INSTALLING A STAINLESS FILLER AND SPLICE PLATE.  (M)
